# SDR DLL10981789

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- Engine: Rroyce RB21122B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Slave Ram
- Part number: MR102MM8
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 1 THROTTLE FAILED TO DEVELOP T/O THRUST WITH HIGH N2.  REPLACED NR 1 ENG MASTER AND SLAVE RAM, RAN PER PFHB TEST NR 4 ALL CKS NORMAL.
